RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 98(140), Number 3(11), Pages 339–362 (Mi msb3714)  

This article is cited in 7 scientific papers (total in 7 papers)

Homotopy of pseudosimplicial groups, nonabelian derived functors, and algebraic $K$-theory

Kh. N. Inasaridze


Abstract: Using the homotopy groups of pseudosimplicial groups, we construct nonabelian derived functors with values in the category of groups. This enables us to obtain algebraic $K$-theory in the category of associative rings as the theory of left derived functors of the covariant functor $GL$.
Bibliography: 20 titles.

Full text: PDF file (2588 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 27:3, 303–324

Bibliographic databases:

UDC: 512.7
MSC: Primary 18F25; Secondary 16A54
Received: 09.01.1975

Citation: Kh. N. Inasaridze, “Homotopy of pseudosimplicial groups, nonabelian derived functors, and algebraic $K$-theory”, Mat. Sb. (N.S.), 98(140):3(11) (1975), 339–362; Math. USSR-Sb., 27:3 (1975), 303–324

Citation in format AMSBIB
\Bibitem{Ina75}
\by Kh.~N.~Inasaridze
\paper Homotopy of pseudosimplicial groups, nonabelian derived functors, and algebraic $K$-theory
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 98(140)
\issue 3(11)
\pages 339--362
\mathnet{http://mi.mathnet.ru/msb3714}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=470032}
\zmath{https://zbmath.org/?q=an:0331.18018}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 27
\issue 3
\pages 303--324
\crossref{https://doi.org/10.1070/SM1975v027n03ABEH002516}


Linking options:
  • http://mi.mathnet.ru/eng/msb3714
  • http://mi.mathnet.ru/eng/msb/v140/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Prasolov, “Predadditivnye kategorii i $K$-teoriya”, UMN, 32:5(197) (1977), 195–196  mathnet  mathscinet  zmath
    2. Niko Inassaridze, “Nonabelian tensor products and nonabelian homology of groups”, Journal of Pure and Applied Algebra, 112:2 (1996), 191  crossref
    3. Frabetti A., “Dialgebra Homology of Associative Algebras”, Comptes Rendus Acad. Sci. Ser. I-Math., 325:2 (1997), 135–140  crossref  mathscinet  adsnasa  isi
    4. Frabetti A., “Dialgebra (Co)Homology with Coefficients”, Dialgebras and Related Operads, Lecture Notes in Mathematics, 1763, Springer-Verlag Berlin, 2001, 67–103  crossref  mathscinet  zmath  isi
    5. Frabetti A., “Simplicial Properties of the Set of Planar Binary Trees”, J. Algebr. Comb., 13:1 (2001), 41–65  crossref  mathscinet  zmath  isi
    6. Akca I., Pak S., “Pseudo Simplicial Groups and Crossed Modules”, Turk. J. Math., 34:4 (2010), 475–487  crossref  mathscinet  isi
    7. Przytycki J.H., Putyra K.K., “Homology of Distributive Lattices”, J. Homotopy Relat. Struct., 8:1 (2013), 35–65  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:218
    Full text:97
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020